`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 31,Number 4,     December 2011

A special issue
in honour of E. De Giorgi and G. Stampacchia

1

Preface: A beautiful walk in the way of the understanding   Pages : i - vi

Luigi Ambrosio,  Luis A. Caffarelli and A. Maugeri

 Abstract       Full Text      Related Articles

2

Ennio De Giorgi and $\mathbf\Gamma$-convergence   Pages : 1017 - 1021

Gianni Dal Maso

 Abstract       References       Full Text      Related Articles

3

Finite-time Lyapunov stability analysis of evolution variational inequalities   Pages : 1023 - 1038

Khalid Addi,  Samir Adly and Hassan Saoud

 Abstract       References       Full Text      Related Articles

4

On some frictional contact problems with velocity condition for elastic and visco-elastic materials   Pages : 1039 - 1051

Khalid Addi,  Oanh Chau and Daniel Goeleven

 Abstract       References       Full Text      Related Articles

5

Planar quasilinear elliptic equations with right-hand side in $L(\log L)^{\delta}$   Pages : 1053 - 1067

Angela Alberico,  Teresa Alberico and Carlo Sbordone

 Abstract       References       Full Text      Related Articles

6

Refined necessary conditions in multiobjective optimization with applications to microeconomic modeling   Pages : 1069 - 1096

Truong Q. Bao and Boris S. Mordukhovich

 Abstract       References       Full Text      Related Articles

7

On strong Lagrange duality for weighted traffic equilibrium problem   Pages : 1097 - 1113

Annamaria Barbagallo,  Rosalba Di Vincenzo and Stéphane Pia

 Abstract       References       Full Text      Related Articles

8

Optimal shape for elliptic problems with random perturbations   Pages : 1115 - 1128

Giuseppe Buttazzo and Faustino Maestre

 Abstract       References       Full Text      Related Articles

9

Uniform density estimates for Blake & Zisserman functional   Pages : 1129 - 1150

Michele Carriero,  Antonio Leaci and Franco Tomarelli

 Abstract       References       Full Text      Related Articles

10

An existence and uniqueness result for flux limited diffusion equations   Pages : 1151 - 1195

Vicent Caselles

 Abstract       References       Full Text      Related Articles

11

On the regularization of the collision solutions of the one-center problem with weak forces   Pages : 1197 - 1218

Roberto Castelli and Susanna Terracini

 Abstract       References       Full Text      Related Articles

12

Crack growth with non-interpenetration: A simplified proof for the pure Neumann problem   Pages : 1219 - 1231

Gianni Dal Maso and Giuliano Lazzaroni

 Abstract       References       Full Text      Related Articles

13

A variational approach to semilinear elliptic equations with measure data   Pages : 1233 - 1248

Marco Degiovanni and Michele Scaglia

 Abstract       References       Full Text      Related Articles

14

Center manifold: A case study   Pages : 1249 - 1272

Camillo De Lellis and Emanuele Spadaro

 Abstract       References       Full Text      Related Articles

15

Exhausters, coexhausters and converters in nonsmooth analysis   Pages : 1273 - 1292

Vladimir F. Demyanov and Julia A. Ryabova

 Abstract       References       Full Text      Related Articles

16

Remarks on certain singular perturbations with ill-posed limit in shell theory and elasticity   Pages : 1293 - 1305

Youri V. Egorov and Evariste Sanchez-Palencia

 Abstract       References       Full Text      Related Articles

17

Regularity in Campanato spaces for solutions of fully nonlinear elliptic systems   Pages : 1307 - 1323

Luisa Fattorusso and Antonio Tarsia

 Abstract       References       Full Text      Related Articles

18

Fine properties of minimizers of mechanical Lagrangians with Sobolev potentials   Pages : 1325 - 1346

Alessio Figalli and Vito Mandorino

 Abstract       References       Full Text      Related Articles

19

On linear and nonlinear elliptic boundary value problems in the plane with discontinuous coefficients   Pages : 1347 - 1363

Sofia Giuffrè and Giovanna Idone

 Abstract       References       Full Text      Related Articles

20

Radial solutions to energy supercritical wave equations in odd dimensions   Pages : 1365 - 1381

Carlos E. Kenig and Frank Merle

 Abstract       References       Full Text      Related Articles

21

Solving strongly monotone variational and quasi-variational inequalities   Pages : 1383 - 1396

Yurii Nesterov and Laura Scrimali

 Abstract       References       Full Text      Related Articles

22

Quasilinear divergence form parabolic equations in Reifenberg flat domains   Pages : 1397 - 1410

Dian Palagachev and Lubomira G. Softova

 Abstract       References       Full Text      Related Articles

23

Estimates of the derivatives of minimizers of a special class of variational integrals   Pages : 1411 - 1425

Maria Alessandra Ragusa and Atsushi Tachikawa

 Abstract       References       Full Text      Related Articles

24

Gamma-convergence of gradient flows on Hilbert and metric spaces and applications   Pages : 1427 - 1451

Sylvia Serfaty

 Abstract       References       Full Text      Related Articles

25

Counter-examples in bi-duality, triality and tri-duality   Pages : 1453 - 1468

Radu Strugariu,  Mircea D. Voisei and Constantin Zălinescu

 Abstract       References       Full Text      Related Articles

26

Hyers--Ulam--Rassias stability of derivations in proper Jordan $CQ^{*}$-algebras   Pages : 1469 - 1477

Golamreza Zamani Eskandani and Hamid Vaezi

 Abstract       References       Full Text      Related Articles